# SDR SWIA202512011002

- Difficulty date: October 2, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N606SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10250
- Aircraft time: 43,655 hours, 32,983 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF THE PAX DOOR NOTED THE PAX DOOR HINGE (PAX DOOR SIDE) TO HAVE CHAFES ON ALL LUG LANDINGS   (C-CHECK RO 11/30/2025)PERFORMED PASSENGER DOOR HINGE (PAX DOOR SIDE) REPAIR PER CRJ700 SRM 52-11-01-201-007-A01 STEP 5.D. TYPE IV, ALL STEPS COMPLIED WITH (1) TO (4). SEE CONTINUATION CARD FOR MORE DETAILS.COMPLIED WITH TASK 51-900-1002-SKY
